MathSciNet Relay Station
MathSciNet bibliographic data
MR667785 35P25 (35L05 47F05)
Phillips, Ralph S. Scattering theory for the wave equation with a short range perturbation. Indiana Univ. Math. J. 31 (1982), no. 5, 609–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement